# SDR AALA971329

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1936-1998
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION ON LOWER FUSELAGE SKIN FROM STATION 1936 TO 1998 BETWEEN LONGERONS 48L TO 48R.  REMOVED AND REPLACED SKIN SECTION FROM 1936 TO 1998 AND INSTALLED SPLICE DOUBLER FROM LONGERON 48L TO 48R PER SRM 53-20-00 FIG 12 VOL I AND AARD 51-01-00-05 PAGE 1.  (M)
